Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization to multifunctions of Fan's best approximation theorem


Authors: V. M. Sehgal and S. P. Singh
Journal: Proc. Amer. Math. Soc. 102 (1988), 534-537
MSC: Primary 47H10
MathSciNet review: 928974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a theorem for set valued mappings in an approximatively compact, convex subset of a locally convex space, and then derive results due to Ky Fan and S. Reich as corollaries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928974-5
Keywords: Approximately compact set, multivalued mappings, upper and lower semicontinuous mappings, condensing map, uniformly convex
Article copyright: © Copyright 1988 American Mathematical Society